# SDR ASAA2019040198827

- Difficulty date: March 29, 2019
- Submitted: April 1, 2019
- Operation: Air carrier
- Aircraft: N562AS
- Make and model: Boeing 737890
- Aircraft serial: 35091
- Aircraft time: 47,816 hours, 14,230 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Radar
- Condition: Malfunctioned
- Location: Wx System
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

WX RADAR WOULD NOT TEST. "PWS FAIL" AND "WXR FAIL" NOTED. GROUNDED - YES. VERIFIED "PWS FAIL" AND "WXR FAIL", RECYCLED POWER AND RAN B737-800 FIM 34-43 TASK 815, FAULT CLEARED. AIRCRAFT OK FOR SERVICE.
